# SDR 96UAL900606

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7456U
- Make and model: Boeing 727222
- Aircraft serial: 21910
- Engine: Pwa JT8D15
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cabin
- Component: Joy Manufact, 5007024620
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN.  GASPER FAN SWITCHED OFF AND SMOKE APPEARED TO DISSIPATE.  *S/D*  INSPECTED GASPER FAN, FOUND FAN MAKING LOUD NOISE.
